# SDR SWIA202158149

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 37,838 hours, 37,475 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unlocked
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

D: RECEIVED L REV UNLOCKED AFTER TAKEOFF. / C: MEL 78-30-1 / CAT: C DUE 05/23/21 / RECEIVED L REV UNLOCKED AFTER TAKEOFF.    (FLIGHT 4722 - FILED CLOSED)     MAY 13, 2021  STATION: DEN--DEFERRED #1 LH ENG THRUST REVERSER IN REF TO CRJ200 MEL 78-30-1. LH TR DEACTIVATED IN REF TO CRJ200 AMM 78-30-00-040-802. PINS INSTALLED. AIR TUBE STOWED IN SPARE BULB KIT. PLACARDS INSTALLED. MX ACTIONS COMPLIED WITH.
